Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
         
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Can it be Fungal?

Aug 24, 2000

I have been infected with STD last year and I consulted my doctor and prescribed me doxycyline. I took the medication and completed. But soon, I had the symptoms again. So I did another cycle of medication and cycles which may have taken about 6-9 months of continuous antibiotic treatment. But after the Medication, I still had other symptoms and they are: muscle pains, cramps and tingling, tearing eyes, falling hair and several skin rashes of different forms which I can not identify, but certainly new to me. Like goose bumps and have a little scaling. I feel I am doomed to death because these things are killing me.. the pain on my neck (locking effect) and others. I also feel pain at the base of my head, and headaches either on the left or right lobe or sometimes both. SO DO I HAVE A MENINGITIS OR WHAT?

Response from Mr. Kull

I am really sorry that you are having such a difficult time with these symptoms. I'm afraid that from my standpoint, I can offer little insight into your condition. I really doubt this is meningitis.

What's your doctor doing? Maybe you want to get a second opinion?

Best of luck.

RMK



Previous
Bare Fingers on Penis Head
Next
Seroconversion...confused!!!

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement